# SDR SWAA031296

- Difficulty date: June 9, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 36,958 hours, 36,421 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BOTH LEFT AND RIGHT HORIZ STAB SKIN CRACKED ON LOWER SURFACE AT REAR SPAR ATTACHMENT POINT, LEFT AND RIGHT AT STA 145 AND RT AT STA 152.  REPAIRED SKIN PER SRM.
